Scared and Unsure
By Isobel Bazinet | Glencoe, Ontario | October 27, 2022
I have received 3 shots, the first 2 were Pfizer and the 3rd was Moderna. After the first and second shot felt like I had the flu was tired and had body aches. But after the 3 rd shot experienced burning around my heart with a rapid uncontrollable heart rate, felt like a train on speed. I live alone and I am a senior, so when I could not bear it anymore called an ambulance, I was told at the hospital my potassium level was low and they gave me through IV whole bag of potassium. I questioned the ER Dr., if this had to do with the shot and I got a very stern reply, ” Don’t even go there, it has nothing to do with the vaccine it was your potassium level nothing more!”
I followed up with my Dr., who ordered an EKG and then ordered an ECHO test with a Monitor that I had to wear for 24 hours. Apparently I now have to take medication for high blood pressure which I have never had in my life.
I am a Homeopathic by birth, 70 years old and was an energetic person not anymore. I have had to pace myself not to over do it.
I have also developed a chronic cough that I can’t seem to shake. I have suffered so bad with anxiety that I had difficulty walking because I developed body shakes. They were so uncontrollable my daughter had to travel an hour away to come get me so I could stay with her to get back on track and under control. My daughter who is unvaxxed and has severe Crones has her own health issues put a strain on her. I also have developed unusual bruising on the backs of my hands that last for days to weeks, the explanation I get is it’s because of age omg, my mother was 86 years old she never had these. I have round blood spots that appear on the outside of my fore arms like they were made by a stamp at times. No explanation again, except you’re over thinking things, really?
This has changed my life from being independent, to being always worrying what come comes next.
I am searching a Homeopathic Physician near my area that I can go to for a Detox regiment for this poison in my body..
I did this thinking I was protecting my daughter and family members….I was wrong and now carry the guilt heavily.
I no longer have faith in the medical profession. I have had my Dr., for 13 years and trusted her. I questioned this vax with her but was informed it’s like the Flu shot…well I never took that either. Should have listened to my conscience instead.